Alert archive / Arizona / Wind Advisories in 2019
Wind Advisory 19, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Oct 8, 2019, 2:29 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Oct 9, 2019, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2019, 2:29 AM MST (09:29 UTC)
- In effect from
- Oct 9, 2019, 11:00 AM MST
- Expired
- Oct 9, 2019, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3815 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254 WWUS75 KFGZ 080929 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 229 AM MST Tue Oct 8 2019 AZZ004>007-009-012-013-015-039-040-082330- /O.NEW.KFGZ.WI.Y.0019.191009T1800Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 229 AM MST Tue Oct 8 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... The National Weather Service in Flagstaff has issued a Wind Advisory, which is in effect from 11 AM to 7 PM MST Wednesday. * TIMING...11 AM TO 7 PM MST WEDNESDAY * WINDS...Southwest 25 to 35 mph with frequent gusts to 45 mph. * IMPACTS...Winds this strong can make driving difficult...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph are expected. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ 41
6 follow-up statements
989 WWUS75 KFGZ 081128 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 428 AM MST Tue Oct 8 2019 AZZ004>007-009-012-013-015-039-040-082300- /O.CON.KFGZ.WI.Y.0019.191009T1800Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 428 AM MST Tue Oct 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... * TIMING...11 AM TO 7 PM MST WEDNESDAY * WINDS...Southwest 25 to 35 mph with gusts from 40 to 50 mph. * IMPACTS...Winds this strong can make driving difficult... especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph are expected. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
830 WWUS75 KFGZ 082024 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 124 PM MST Tue Oct 8 2019 AZZ004>007-009-012-013-015-039-040-100200- /O.CON.KFGZ.WI.Y.0019.191009T1800Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 124 PM MST Tue Oct 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... * TIMING...11 AM TO 7 PM MST WEDNESDAY. * WINDS...Southwest 25 to 35 mph with gusts from 40 to 50 mph. * IMPACTS...Winds this strong can make driving difficult... especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph are expected. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
981 WWUS75 KFGZ 091004 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 304 AM MST Wed Oct 9 2019 AZZ004>007-009-012-013-015-039-040-100200- /O.CON.KFGZ.WI.Y.0019.191009T1800Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 304 AM MST Wed Oct 9 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Much of Navajo, Apache and Coconino Counties. * WHEN...From 11 AM this morning to 7 PM MST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
402 WWUS75 KFGZ 091823 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1123 AM MST Wed Oct 9 2019 AZZ004>007-009-012-013-015-039-040-100200- /O.CON.KFGZ.WI.Y.0019.000000T0000Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 1123 AM MST Wed Oct 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Much of Navajo, Apache and Coconino Counties. * WHEN...Until 7 PM MST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
712 WWUS75 KFGZ 092036 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 136 PM MST Wed Oct 9 2019 AZZ007-009-012-013-015-039-040-100700- /O.NEW.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ /O.CON.KFGZ.WI.Y.0019.000000T0000Z-191010T0200Z/ Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 136 PM MST Wed Oct 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Wind Advisory, southwest winds 25 to 30 mph with gusts 40 to 50 mph. For the Freeze Watch, the first widespread hard freeze of the fall, with sub-freezing temperatures in the 20s possible. * WHERE...portions of Coconino and Navajo counties including Flagstaff, Winslow, Holbrook, and Tuba City. * WHEN...For the Wind Advisory, until 7 PM MST this evening. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ004>006-100200- /O.CON.KFGZ.WI.Y.0019.000000T0000Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, and North Rim 136 PM MST Wed Oct 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Grand Canyon, Kaibab Plateau, and the Page area. * WHEN...Until 7 PM MST this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-014-016-017-100700- /O.NEW.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 136 PM MST Wed Oct 9 2019 ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...The first widespread hard freeze of the fall, with sub- freezing temperatures in the teens and 20s. * WHERE...Portions of Apache and Navajo counties including Kayenta, Chinle, Window Rock, Saint Johns, Springerville, and Show Low. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ008-037-100700- /O.NEW.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ Yavapai County Mountains-Yavapai County Valleys and Basins- Including the cities of Prescott, Seligman, Ash Fork, Cottonwood, Camp Verde, Cordes Junction, and Bagdad 136 PM MST Wed Oct 9 2019 ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING ABOVE 4000 FEET... * WHAT...The first widespread freeze of the fall, with sub- freezing temperatures above 4000 feet. * WHERE...Portions of Yavapai County including Prescott, Prescott Valley, Dewey-Humboldt, Paulden, and Chino Valley. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
594 WWUS75 KFGZ 100221 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 721 PM MST Wed Oct 9 2019 AZZ007-009-012-013-015-039-040-101030- /O.EXP.KFGZ.WI.Y.0019.000000T0000Z-191010T0200Z/ /O.CON.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 721 PM MST Wed Oct 9 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 20 possible. * WHERE...Portions of Coconino and Navajo counties including Flagstaff, Winslow, Holbrook, and Tuba City. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ004>006-100330- /O.EXP.KFGZ.WI.Y.0019.000000T0000Z-191010T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, and North Rim 721 PM MST Wed Oct 9 2019 ...WIND ADVISORY HAS EXPIRED... Winds have fallen below advisory criteria. Therefore, the wind advisory was allowed to expire. $$ AZZ010-011-014-016-017-101030- /O.CON.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 721 PM MST Wed Oct 9 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...The first widespread hard freeze of the fall, with sub- freezing temperatures in the teens and 20s. * WHERE...Portions of Apache and Navajo counties including Kayenta, Chinle, Window Rock, Saint Johns, Springerville, and Show Low. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ008-037-101030- /O.CON.KFGZ.FZ.A.0001.191011T0400Z-191011T1500Z/ Yavapai County Mountains-Yavapai County Valleys and Basins- Including the cities of Prescott, Seligman, Ash Fork, Cottonwood, Camp Verde, Cordes Junction, and Bagdad 721 PM MST Wed Oct 9 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING ABOVE 4000 FEET... * WHAT...The first widespread freeze of the fall, with sub- freezing temperatures above 4000 feet. * WHERE...Portions of Yavapai County including Prescott, Prescott Valley, Dewey-Humboldt, Paulden, and Chino Valley. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 7, 9:32 PM MST, 4 hours 57 minutes earlier.
Area forecast discussion, Oct 7, 9:32 PM MST, 4 hours 57 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Flagstaff AZ 932 PM MST Mon Oct 7 2019 .SYNOPSIS...Shower and thunderstorm chances return to portions of Apache County late tonight through Tuesday, with dry conditions elsewhere. Breezy southwest winds will develop Wednesday, shifting to the northwest Thursday with a cold front passage. Expect a noticeable drop in temperatures Thursday afternoon and Friday followed by a warming trend going into the weekend. && .DISCUSSION... Brisk fall conditions are likely overnight, with a slight chance of showers developing primarily across southern Apache county. This all reflected in the current forecast, and major updates are not anticipated this evening. && .PREV DISCUSSION /326 PM MST/...It has been a pleasant fall afternoon around northern Arizona with sunny skies, light winds, and temperatures around 5 degrees above seasonal averages. By late tonight (after midnight), a weak trough approaching the region will help pull some limited low-level moisture northward along the AZ/NM border. There is a chance of showers and a few thunderstorms mainly east of a Heber to Window Rock line from the early morning hours of Tuesday into the afternoon. Elsewhere, it will be another warm day with just a slight increase in southwest winds. Wednesday - deep low pressure moves into the northern Rockies causing pressure gradients to increase for our region. Expect southwest winds 20-25 mph with gusts in the 30-45 mph range by afternoon. It will also be dry with elevated fire weather concerns. No wind headlines have been issued yet but these may be necessary over the next 24 hrs or so. Thursday - a cold front will move from north to south across the area, with the current models showing the front reaching I-40 in the early morning hours and then stretching from southern Yavapai Co to the White Mtns by mid day. Daytime temperatures will be from 10 to 20 degrees cooler as winds shift to north-northwest behind the front. Thursday night/Friday morning will likely be the coldest so far this fall for many areas and we will be monitoring for a possible Freeze Warning due to widespread freezing temperatures over several hours. The most likely areas will be from the Mogollon Rim/White Mtns northward, but the higher elevations of Yavapai County will also be close. The tricky part of the Friday morning low temperature forecast is some lingering northeast winds right along and just south of the Mogollon Rim (including portions of Flagstaff) which could act to keep temperatures elevated due to mixing. Friday through Monday - dry conditions are forecast through the period. Gusty northeast wind Friday morning over higher terrain should gradually weaken through the day, with lighter wind Saturday through Monday. Daytime highs continued well below normal Friday, warming to near normal by Saturday and beyond. Overnight lows will remain on the cold side. && .AVIATION...For the 06Z package...VFR conditions will prevail over northern Arizona through the TAF period. There will be a slight chance of thunderstorms over Apache County Tuesday. Light southwest winds will become gusty up to 20 knots after 18z Tuesday. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Isolated showers and thunderstorms are possible from late tonight through Tuesday afternoon from the White Mountains north to the Defiance Plateau. West-Southwest flow aloft increases Tuesday night and Wednesday as a cold front will approach our state. Near critical fire weather conditions are possible for areas north of the Mogollon Rim on Wednesday. Wednesday night through Saturday...The cold front to cross into Arizona Wednesday night and be along a line from the Four Corners through Prescott early Thursday morning. Near critical fire weather conditions are possible Thursday morning across southern Apache County. Very dry and cool air behind the front to remain overhead through Saturday. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...KD/JJ AVIATION...TM FIRE WEATHER...TM For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 2:49 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.